# SDR DU4R2023071000024

- Difficulty date: July 10, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 65,174 hours, 25,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frame 16 Lh
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULES INSPECTION AT HAECO LAKE CITY, FLORIDA, FOUND LEFT FRAME 16 CROSSBEAM, HOLES H1, H2 AND H3 HAVE CRACK INDICATIONS IN FRAME LAYER AT APPROX. 6 O'CLOCK POSITION.   S/O 193149 N/R #24112 / NR01160564
